# SDR AALA2020032429001

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 22,386 hours, 9,181 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT AFT LAVATORY, SMOKE LIGHT ILLUMINATED 50 MINUTES INTO FLIGHT, STAYED ON FOR ABOUT 10 SECONDS. FLIGHT ATTENDANT WAS IN LAV AT THE TIME AND REPORTS NO SMOKE. ACCOMPLISHED RIGHT AFT LAVATORY SMOKE DETECTION - SMOKE TEST PER MM  26-14-00, NO DISCREPANCY NOTED AT THIS TIME. OPERATIONAL CHECK NORMAL PER MM 26-14-00.
